Singular Brascamp–Lieb inequalities with cubical structure

نویسندگان
چکیده

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Singular value inequalities for positive semidefinite matrices

In this note‎, ‎we obtain some singular values inequalities for positive semidefinite matrices by using block matrix technique‎. ‎Our results are similar to some inequalities shown by Bhatia and Kittaneh in [Linear Algebra Appl‎. ‎308 (2000) 203-211] and [Linear Algebra Appl‎. ‎428 (2008) 2177-2191]‎.

متن کامل

singular value inequalities for positive semidefinite matrices

in this note‎, ‎we obtain some singular values inequalities for positive semidefinite matrices by using block matrix technique‎. ‎our results are similar to some inequalities shown by bhatia and kittaneh in [linear algebra appl‎. ‎308 (2000) 203-211] and [linear algebra appl‎. ‎428 (2008) 2177-2191]‎.

متن کامل

Infinitesimal cubical structure, and higher connections

The purpose of the present note is to experiment with a possible framework for the theory of “higher connections”, as have recently become expedient in string theory; however, our work was not so much to find a framework which fits any existing such theory, but rather to find notions which come most naturally of their own accord. The approach is based on the combinatorics of the “first neighbou...

متن کامل

Singular fractional integro-differential inequalities and applications

* Correspondence: [email protected] Department of Mathematical Sciences, Princess Nora Bint Abdulrahman University, Riyadh 84428, Saudi Arabia Full list of author information is available at the end of the article Abstract In this article, fractional integro-differential inequalities with singular coefficients have been considered. The bounds obtained for investigating the behavior of the ...

متن کامل

Singular Value Inequalities for Positive Semidefinite Matrices

In this note, we obtain some singular values inequalities for positive semidefinite matrices by using block matrix technique. Our results are similar to some inequalities shown by Bhatia and Kittaneh in [Linear Algebra Appl. 308 (2000) 203-211] and [Linear Algebra Appl. 428 (2008) 2177-2191].

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

ژورنال

عنوان ژورنال: Bulletin of the London Mathematical Society

سال: 2020

ISSN: 0024-6093,1469-2120

DOI: 10.1112/blms.12310